# SDR SWAA094856

- Difficulty date: July 27, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 41,045 hours, 33,314 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C3570329
- Part serial: 2663
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING O/B FORE FLAP PUNCTURED.  REMOVED AND REPLACED FORE FLAP PER MM.
